# SDR GTIA040598

- Difficulty date: May 12, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TEE ANGLE EXFOLIATED IN AFT ACCY COMP AT FS 1474 15 INCHES LBL, NEAR LONGERON 3L.  REMOVED 'T' ANGLE.  FABRICATE 'T' ANGLE.  INSTALLED 'T' ANGLE.  (M)
